Stability of steady flows of viscous incompressible fluids
Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 1037-1040
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_5_a10,
author = {V. I. Yudovich},
title = {Stability of steady flows of viscous incompressible fluids},
journal = {Doklady Akademii Nauk},
pages = {1037--1040},
year = {1965},
volume = {161},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a10/}
}
V. I. Yudovich. Stability of steady flows of viscous incompressible fluids. Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 1037-1040. http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a10/